# SDR 2009F00047

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N4950C
- Make and model: Beech C90
- Aircraft serial: LJ0629
- Aircraft time: 8,362 hours, 8,448 cycles
- Engine: Pwa PT6A20A
- Engine time: 8,362 hours, 8,351 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE HAD LOSS OF POWER AT CRUISE.  ITT SPIKED AND STABILIZED AT 1100 C.  ENGINE SHUTDOWN AND PROPELLER FEATHERED NORMALLY.  NORMAL LANDING.
